MAUDE Adverse Event Report: BECTON DICKINSON BD¿ MULTI-USE NESTABLE SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ MULTI-USE NESTABLE SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305343
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported by the customer that 2 bd¿ multi-use nestable sharps collector are missing labels.The following information was provided by the initial reporter, translated from (b)(6) to english: this is a report about a missing label of sharps collector.During the inspection at the customer's side, it was found that there was no label affixed to the base.
 
Event or Problem Description
It was reported by the customer that 2 bd¿ multi-use nestable sharps collector are missing labels.The following information was provided by the initial reporter, translated from japanese to english: this is a report about a missing label of sharps collector.During the inspection at the customer's side, it was found that there was no label affixed to the base.
 
Additional Manufacturer Narrative
H6.Investigation summary: according to the dhr review process, the result showed there were no issues reported as missing label during the manufacturing process of the lot number (1297904) reported under this customer complaint.Also, a review of the ncmr¿s was performed; the result showed there was only one ncmr reported for the same issue and part number throughout the last twelve months.Based on this investigation and information provided such as pictures and description of the issue, we are able to confirm that this product was manufactured by flex on october 24, 2021 and within the report description, mentioning that there was no label affixed to the base, we can identify this issue as a failure mode related to the manufacturing process due to process omission.

Brand Name
BD¿ MULTI-USE NESTABLE SHARPS COLLECTOR
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15749474
Report Number2243072-2022-01898
Device Sequence Number20393651
Product Code FMI
UDI-Device Identifier50382903053433
UDI-Public(01)50382903053433
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305343
Device Catalogue Number305343
Device Lot Number1297904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown